Preliminary Program Overview

 

WEDNESDAY 31 OCTOBER 2018

10.00 – 18.00 REGISTRATION OPEN
Exhibition Hall Foyer
17.00 – 19.00

PACE 2018 Welcome Reception Sponsored by Smart Parking & Opening of Exhibition
Exhibition Hall

Sponsored by: 

THURSDAY 1 NOVEMBER 2018

Master of Ceremonies, Lachlan Kennedy, Journalist, Channel Ten
07.30 – 17.30 REGISTRATION OPEN – DAY 1
Exhibition Hall Foyer
08.00 – 08.45 Arrival Tea and Coffee
08.00 – 08.45 Parking Australia Annual General Meeting
Coolangatta Room 1
09.05 – 09.10 Welcome to PACE 2018 and Official Opening
Sharon Prior, President, Parking Australia
09.10 – 10.10 KEYNOTE ADDRESS: (60 mins including 20 mins Q & A)
Steve Sammartino, Futurist
10.10 – 10.40 PANEL – Repurposing Car Parks (30 mins)
Industry Lead Panel Discussion
10.40 – 11.15 MORNING TEA IN THE EXHIBITION
Exhibition Hall
11.15 – 11.45 TECH TALKS (6 x 5 minutes)
11.45 – 12.30 KEYNOTE ADDRESS: An Airports journey to digital transformation (45 mins including 15 mins Q&A)
Nolan Hough, Managing Director, MAG-O,  a division of Manchester Airports Group
12.30 – 13.30 NETWORKING LUNCH IN THE EXHIBITION
Exhibition Hall
13.30 – 14.15 KEYNOTE ADDRESS: The Elephant in the Scheme: Planning for and around car parking (45 mins including 15 mins Q&A)
Dr Elizabeth Taylor, School of Global, Urban and Social Studies, RMIT University, Melbourne
14.15 – 15.00 Major Events: Lessons and Learnings in Parking and Transport Management (45 minutes including 15 min Q&A)
Matthew Longland, Deputy Director-General and Head of TransLink, Department of Transport and Main Roads, QLD
15.00 – 15.30 AFTERNOON TEA IN THE EXHIBITION
Exhibition Hall
15.30 – 16.00 TECH TALKS (6 x 5 minutes)
16.00 – 17.00 Panel: Future Payments (60 minutes including 20 minutes Q&A)
Paul Sidwell, Regional Managing Director AUS / NZ, ADVAM
Joel Martin, Sales Director, Payment Express
Matt Barr, Senior Vice President – Core Digital and New Payment Flows, Mastercard
Cathie Morrison, Business Lead, Osko – Bpay
19.00 2018 Parking Industry Awards Gala Dinner
Pavilion Marquee, The Star

FRIDAY 2 NOVEMBER 2018

Master of Ceremonies, Lachlan Kennedy, Journalist, Channel Ten
07.30 – 17.00 REGISTRATION OPEN – DAY 2
Registration Desk, Conference Floor
08.00 – 08.30 Arrival Tea and Coffee
08.30 – 9.00 TECH TALKS (6 x 5 minutes)
09.00 – 10.00 KEYNOTE ADDRESS: One Stop Parking (60 mins including 15 minutes Q & A)
The Dutch National Parking Register enables drivers to use whatever payment service they like wherever they like to park.
Hans Oortwijn, Enterprise Architect, Dutch Government Road Transport Agency
10.00 – 10.45 KEYNOTE ADDRESS: Disruption in the Rental Car Space (45 mins including 15 minutes Q&A)
10.45 – 11.15 MORNING TEA IN THE EXHIBITION
Exhibition Hall
11. 15 – 11.55 Panel: The Role Parking Plays in Smart Cities (45 minutes) – Facilitated by Mosstyn Howell
Chris Jackson, General Manager for Customer Experience, Transurban
A/Prof Russell Thompson, Associate Professor, Transport Engineering, Department of Infrastructure Engineering, University of Melbourne
Kieran Fitsall, Head of Service Improvement & Transformation, Westminster City Council
11.55 – 12.35 Panel: Changing Spaces – Are Traditional Car Parks Redundant?
Scott Moore, Head of Parking Experience AU & NZ and Regional Manager at Scentre Group (Owner and Operator of Westfields)
Roland Tam, Partner and Co Founder, Spacer
12.35 – 13.35 NETWORKING LUNCH IN THE EXHIBITION
Exhibition Hall
13.35 – 14.35 Plenary Session – Ethical Hacker (45 minutes incl Q&A)
Daniel Weis, Lead Penetration Tester and Security Specialist, Kiandra IT.
14.45 – 15.00 Concluding remarks: Summary and thanks
Sharon Prior, President, Parking Australia
15.00 Conference Close

* Session and speakers are subject to change

Parking Australia would like to thank the following sponsors & exhibitors

When
31 October – 2 November 2018

Where
The Star Gold Coast
1 Casino Dr
Broadbeach QLD 4218

 

Key Dates

31 July 2018
Parking Industry Awards submissions close

16 August 2018
Deadline for early bird registration

31 October 2018
Conference Commences

1 November 2018
Parking Industry Awards Dinner

31 October – 2 November 2018
THE STAR GOLD COAST, QLD 4218

LATEST NEWS

PARKING AWARDS DEADLINE EXTENDED

Parking Australia is pleased to announce that the deadline for the 2018 Parking Industry Awards has been extended until Tuesday 31 July, following a multitude of requests for additional time.  If you were considering submitting an entry, you now have 8 extra working...

read more

Car Park Occupancy Researcher to Speak at PACE

Dr Elizabeth Taylor, author of recent papers on parking policy, urban planning and car park occupancy in Melbourne, has been confirmed as a Keynote Speaker for PACE 2018. Dr Taylor from Melbourne’s RMIT University will speak on ‘The elephant in the scheme: planning...

read more